# SDR CALA2024041801129

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 61,007 hours, 25,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT INSPECTION PER EA 5310-04554 REV C, OP 005 AT LH 1 WINDOW FRAME FOUND TO BE CRACKED. (REF AAR NR 100005987)
